Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 215, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 21, 2012, 5:34 PM CDT for Collin County, Hunt County, Rockwall County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2012, 5:34 PM CDT (22:34 UTC)
- Expired
- Jul 21, 2012, 6:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Collin County, TX, Hunt County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 101 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 534 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 2199 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
297
WUUS54 KFWD 212234
SVRFWD
TXC085-231-397-212315-
/O.NEW.KFWD.SV.W.0215.120721T2234Z-120721T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
534 PM CDT SAT JUL 21 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
SOUTHWESTERN HUNT COUNTY IN NORTH CENTRAL TEXAS...
ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 615 PM CDT
* AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ROYSE CITY...MOVING
SOUTHWEST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FATE AROUND 545 PM...
ROCKWALL AROUND 600 PM...
HEATH AROUND 615 PM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-30 BETWEEN MILE MARKERS 62 AND 74...
I-635 BETWEEN MILE MARKERS 12 AND 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3300 9616 3284 9619 3284 9629 3282 9629
3282 9630 3282 9652 3298 9649 3310 9636
TIME...MOT...LOC 2234Z 035DEG 13KT 3295 9633
$$
82/JLD2 follow-up statements
474
WWUS54 KFWD 212251
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 PM CDT SAT JUL 21 2012
TXC085-212301-
/O.CAN.KFWD.SV.W.0215.000000T0000Z-120721T2315Z/
COLLIN TX-
551 PM CDT SAT JUL 21 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIN COUNTY IS
CANCELLED...
LAT...LON 3284 9619 3284 9630 3282 9630 3282 9652
3298 9649 3298 9616
TIME...MOT...LOC 2251Z 349DEG 13KT 3290 9629
$$
TXC231-397-212315-
/O.CON.KFWD.SV.W.0215.000000T0000Z-120721T2315Z/
HUNT TX-ROCKWALL TX-
551 PM CDT SAT JUL 21 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR ROCKWALL AND SOUTHWESTERN HUNT COUNTIES...
AT 551 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
65 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF ROYSE CITY...
MOVING SOUTH AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MCLENDON-CHISHOLM AROUND 600 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-30 BETWEEN MILE MARKERS 63 AND 74...
I-635 NEAR MILE MARKER 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3284 9619 3284 9630 3282 9630 3282 9652
3298 9649 3298 9616
TIME...MOT...LOC 2251Z 349DEG 13KT 3290 9629
$$
82/JLD157
WWUS54 KFWD 212311
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT SAT JUL 21 2012
TXC231-397-212320-
/O.EXP.KFWD.SV.W.0215.000000T0000Z-120721T2315Z/
HUNT TX-ROCKWALL TX-
611 PM CDT SAT JUL 21 2012
...THE SEVERE THUNDERSTORM WARNING FOR ROCKWALL AND SOUTHWESTERN HUNT
COUNTIES EXPIRES AT 615 PM CDT...
AT 610 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE
FROM THE THUNDERSTORM.
LAT...LON 3284 9619 3284 9630 3282 9630 3282 9652
3298 9649 3298 9616
TIME...MOT...LOC 2310Z 349DEG 13KT 3283 9627
$$
82/JLDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:31 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 21, 3:31 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 331 PM CDT SAT JUL 21 2012 .DISCUSSION... A WEAK SURFACE TROUGH WILL REMAIN OVER THE NORTHERN HALF OF NORTH TEXAS THROUGH TONIGHT. THE COMBINATION OF WEAK CONVERGENCE ON THIS BOUNDARY...COUPLED WITH INCREASING LARGE SCALE LIFT FROM A WEAK SHORT WAVE MOVING SOUTHEAST ACROSS THE REGION...WILL BRING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON THROUGH TONIGHT. SINCE FORCING WILL BE FAIRLY WEAK...WILL KEEP POPS IN THE 20 TO 30 PERCENT RANGE. ANY STORMS THAT DO DEVELOP WILL BE HIGH BASED AND WITH A DEEP DRY LAYER BELOW...THERE WILL BE A THREAT FOR DAMAGING DOWNBURST WINDS. UNLIKE LAST NIGHT...SOME STORMS MAY LINGER AFTER SUNSET AND OVERNIGHT DUE TO SHORT WAVE ENERGY IN THE REGION. HOWEVER...STORMS SHOULD DECREASE IN COVERAGE AND INTENSITY. UPPER LEVEL HIGH PRESSURE CURRENTLY CENTERED OVER THE EASTERN HIGH PLAINS WILL BEGIN TO SHIFT TOWARD THE CENTRAL PLAINS ON SUNDAY WHILE A WEAK LOW MOVES WESTWARD ACROSS THE GULF. MOST OF THE ENERGY ASSOCIATED WITH THIS FEATURE WILL REMAIN WELL SOUTH OF NORTH TEXAS. HOWEVER...A FEW SHOWERS AND STORMS MAY REACH THE SOUTHERN ZONES SUNDAY. THE UPPER LOW WILL CONTINUE TO ROTATE WESTWARD ON THE SOUTHERN PERIPHERY OF THE UPPER RIDGE ON MONDAY AND A FEW SHOWERS AND THUNDERSTORMS MAY ONCE AGAIN DEVELOP ACROSS THE SOUTHERN ZONES. SINCE FORCING WILL BE WEAK BOTH DAYS...WE WILL KEEP ONLY SLIGHT CHANCE POPS MENTIONED. THE UPPER PATTERN WILL SLOWLY CHANGE THROUGH THE WEEK WITH HIGH PRESSURE REESTABLISHING ITSELF OVER THE WESTERN U.S. AND MORE ZONAL FLOW ACROSS THE EAST. NORTH TEXAS WILL REMAIN UNDER THE INFLUENCE OF THE HIGH BUT MAY ACTUALLY SEE BRIEF AND WEAK NORTHWEST FLOW ALOFT LATE IN THE WEEK. AFTER A VERY HOT DAY TODAY WITH SOME RECORD HIGH TEMPERATURES... TEMPERATURES SHOULD SLOWLY COOL BACK CLOSER TO SEASONAL NORMALS AS THE UPPER RIDGE WEAKENS AND SOUTH TO SOUTHEASTERLY FLOW RETURNS IN THE LOW LEVELS OF THE ATMOSPHERE. HAVE DECIDED TO EXTEND THE HEAT ADVISORY FOR THE NORTHERN HALF OF NORTH TEXAS THROUGH SUNDAY EVENING AS AFTERNOON HEAT INDEX VALUES SUNDAY SHOULD REACH 105. AFTER SUNDAY...TEMPERATURES/HEAT INDEX VALUES SHOULD GO BELOW ADVISORY CRITERIA AND REMAIN THAT WAY THROUGH THE WEEK. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 101 78 98 78 / 30 10 10 10 5 WACO, TX 76 100 76 97 75 / 20 20 20 20 5 PARIS, TX 76 98 76 97 74 / 20 10 10 10 5 DENTON, TX 75 101 78 98 76 / 20 10 10 10 5 MCKINNEY, TX 76 100 75 97 75 / 20 10 10 10 5 DALLAS, TX 81 101 79 97 78 / 30 10 10 10 5 TERRELL, TX 76 99 76 97 75 / 30 10 10 10 5 CORSICANA, TX 77 98 76 96 75 / 30 20 20 20 5 TEMPLE, TX 74 100 74 97 74 / 20 20 20 20 5 MINERAL WELLS, TX 76 102 74 98 73 / 30 10 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR TXZ091>095-100>107- 115>123. && 75/79
Hazardous weather outlook, Jul 21, 3:31 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 331 PM CDT SAT JUL 21 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221300- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 331 PM CDT SAT JUL 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH MID EVENING OVER MUCH OF NORTH TEXAS...THEN MAINLY SOUTHEAST OF A CANTON TO KILLEEN LINE LATE TONIGHT. DAMAGING DOWNBURST WINDS IN EXCESS OF 50 MPH...HAIL AND DEADLY CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS. A HEAT ADVISORY IS IN EFFECT FOR AREAS GENERALLY ALONG AND NORTH OF INTERSTATE 20. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND EVENING...AND AGAIN ON MONDAY AFTERNOON SOUTH OF A LINE FROM COMANCHE TO LAKE TAWAKONI. DAMAGING DOWNBURST WINDS AND LIGHTNING ARE THE PRIMARY HAZARDS. A HEAT ADVISORY REMAINS IS IN EFFECT UNTIL SUNDAY EVENING FOR AREAS GENERALLY ALONG AND NORTH OF INTERSTATE 20. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON THROUGH EARLY EVENING.
In the hours before
Special weather statement, Jul 21, 3:51 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 351 PM CDT SAT JUL 21 2012 TXZ104-212115- COLLIN TX- 351 PM CDT SAT JUL 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL COLLIN COUNTY AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES EAST OF MCKINNEY...MOVING SOUTH AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW...LOWRY CROSSING...LUCAS...MCKINNEY...PARKER...PRINCETON AND WYLIE. VERY HEAVY RAIN AND WIND GUSTS TO 55 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3301 9634 3302 9672 3331 9672 3333 9644 TIME...MOT...LOC 2052Z 357DEG 10KT 3318 9655
Special weather statement, Jul 21, 3:53 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 353 PM CDT SAT JUL 21 2012 TXZ103-212130- DENTON TX- 353 PM CDT SAT JUL 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL DENTON COUNTY AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF DENTON...MOVING SOUTH AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...BARTONVILLE... COPPER CANYON...CORINTH...CORRAL CITY...DENTON...HICKORY CREEK... HIGHLAND VILLAGE...JUSTIN...KRUM...LAKE DALLAS...NORTHLAKE AND SHADY SHORES. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. LAT...LON 3307 9702 3307 9731 3330 9730 3330 9701 TIME...MOT...LOC 2054Z 003DEG 12KT 3318 9717
Special weather statement, Jul 21, 4:43 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT SAT JUL 21 2012
TXZ104-212215-
COLLIN TX-
443 PM CDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COLLIN COUNTY
AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF ALLEN...MOVING SOUTH AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALLEN...FAIRVIEW
...LUCAS...MURPHY...PARKER...PLANO AND WYLIE.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3317 9646 3298 9645 3298 9665 3299 9680
3320 9679
TIME...MOT...LOC 2142Z 007DEG 14KT 3307 9661
82/JLDSpecial weather statement, Jul 21, 5:05 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 505 PM CDT SAT JUL 21 2012 TXZ103-104-212230- DENTON TX-COLLIN TX- 505 PM CDT SAT JUL 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN COLLIN COUNTY SOUTHEASTERN DENTON COUNTY AT 506 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER FRISCO...MOVING SOUTHWEST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE FRISCO...HACKBERRY... HEBRON...LITTLE ELM...PLANO...THE COLONY AND LAKE LEWISVILLE. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3324 9667 3299 9666 3299 9696 3324 9697 TIME...MOT...LOC 2206Z 041DEG 6KT 3316 9681 82/JLD
Special weather statement, Jul 21, 5:19 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT SAT JUL 21 2012
TXZ122-212245-
VAN ZANDT TX-
519 PM CDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN VAN ZANDT COUNTY
AT 519 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF CANTON...MOVING SOUTH AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDOM AND VAN.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3236 9546 3236 9594 3265 9593 3265 9560
3248 9559 3241 9549
TIME...MOT...LOC 2219Z 002DEG 11KT 3254 9571
82/JLDSpecial weather statement, Jul 21, 5:29 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
529 PM CDT SAT JUL 21 2012
TXZ104-105-120-212300-
HUNT TX-ROCKWALL TX-COLLIN TX-
529 PM CDT SAT JUL 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COLLIN COUNTY
SOUTHWESTERN HUNT COUNTY
ROCKWALL COUNTY
AT 529 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ROYSE CITY..MOVING SOUTH AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CADDO
MILLS...FATE...ROCKWALL AND ROYSE CITY.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3309 9618 3284 9620 3284 9630 3282 9630
3281 9652 3312 9647
TIME...MOT...LOC 2229Z 014DEG 9KT 3296 9631
82/JLDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 30 min |
| Jul 20, 7:09 PM CDT | Special Weather Statement | FWD | Hood | 36 min |
| Jul 20, 7:14 PM CDT | Special Weather Statement | FWD | Johnson | 31 min |
| Jul 20, 7:18 PM CDT | Special Weather Statement | FWD | Stephens | 27 min |
| Jul 20, 7:44 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| Jul 21, 3:50 PM CDT | Special Weather Statement | FWD | Rains | 25 min |
| Jul 21, 3:51 PM CDT | Special Weather Statement | FWD | Collin | 24 min |
| Jul 21, 3:53 PM CDT | Special Weather Statement | FWD | Denton | 37 min |
| Jul 21, 4:43 PM CDT | Special Weather Statement | FWD | Collin | 32 min |
| Jul 21, 5:05 PM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jul 21, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 51 min |
| Jul 21, 5:19 PM CDT | Special Weather Statement | FWD | Van Zandt | 26 min |
| Jul 21, 5:29 PM CDT | Special Weather Statement | FWD | Rockwall | 31 min |
| Jul 21, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 37 min |
| Jul 21, 6:01 PM CDT | Special Weather Statement | FWD | Rockwall | 29 min |
| Jul 21, 6:14 PM CDT | Special Weather Statement | FWD | Denton | 31 min |
| Jul 21, 6:17 PM CDT | Special Weather Statement | FWD | Henderson | 28 min |
| Jul 21, 6:51 PM CDT | Special Weather Statement | FWD | Henderson | 24 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.